Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
29, 1.80m about 85
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
i was 24 years old. started at 24 at winter time
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
stopped taking in one moment
How long into your usage did you notice the onset of side effects?
i dont remember but i think after 1 month
What side effects did you experience that have yet to resolve since discontinuation?
erective disfunction , reduced libido, penis changes, weight changes.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[x ] Reduced Ejaculate
[x ] Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[x ] Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[ x] Suicidal Thoughts
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
[x ] Weight Gain
Gynecomastia (male breasts)
[x ] Muscle Wastage
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? I didn’t do any tests before I took my medication.
But I have recent tests.
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I’ve been sitting on your forum for a long time reading stories.
You know what, it’s time for me to tell my story.
My name is Roman, 29 years old. I was born in Latvia.
Now I live in Berlin.
Once, when I was 24 years old, I noticed that my hair fell out and pinched.
Well, I’ve always been complex about my appearance, and I can even say that I was obsessed with it.
I was always worried about it. I had to sign up for a therapist. But I didn’t do it because I thought ugliness couldn’t be cured.
At the time, I had a great potency, I was always thinking about girls and my sex drive was great. I could satisfy myself 4 times a day. if you know what I mean.
As you have already understood, hair loss was a tragedy for me.
In the winter, when I was 24 years old, I went to a dermatologist in Latvia.
We had a conversation. She prescribed me a spray that did not help me. My hair started to fall out pretty fast. Honestly, I had to balden my hair completely in a year. And I’m not exaggerating.
And what do you think? Once again, when I came to her, I insisted that she prescribe me a finasteride that she did not want to prescribe to me.
Honestly, I don’t remember what happened 5 years ago, but I know for a fact that I got madly fat.
I gained 30 kilograms and instead of my 75 kilograms when I was 176 cm tall I was about 100 kilograms. My friends who hadn’t seen me for a long time just couldn’t recognize me. I also remember that my penis had become pale and lifeless after taking the medicine. I drank this crap for 3-4 months.
And I quit abruptly.
Well, it’s time to move on to the present state.
I want to announce the list of my disappointments.
1.pale penis - . It’s like it’s lifeless and the temperature seems lower to me. It just hangs.
2. There is no sudden and strong erection. (in response to fantasies).
3. Reduced libido. Really reduced.
4.Orgasm no longer brings those pleasures.
5.Loss of interest in girls at the previous level.
6. Reduction of penis size.
7.Feeling that the penis is not filled with blood as before.
8. More effort is required for an erection.
9. There is no morning erection.
- I have a belly. I lost weight when I got off the pills. I don’t look like I used to, thank God. But I always have a stomach. It’s like I’m a little pregnant.
- Thick legs
Three. Fat ass.
- The figure is like a woman. (Ass, legs, hips - thick).
- Strange breasts.
The other disorders I may not have noticed. Psychological or otherwise. There is no more aggression and motivation than before.
Also, I didn’t notice any problems with memory or mental abilities because I had these problems before the finasteride because of stress.
I turned into a man’s floor into a woman’s floor. Something like a transgender person.
I read that finasteride causes depression and that it can be a problem in the sexual sphere.
Yes, but then why did the hair loss stop in my case?
Because of depression? I don’t think so.
I had endocrinology tests in Berlin - I had high testosterone. I can share my results. When I told the urologist that I drank finasteride 5 years ago. Only 3 months. He didn’t even do any tests. He just said you should go to a psychiatrist or endocrinologist.
The only thing my endocrinologist found was a low vitamin D, a hashimoto tereodit. And gave me vitamin d every day.
At the moment, I’ve been using it for 2 months already.
I read about hormonal therapy. here on your forum.
To be honest in general, I am so tired of my life, not only because of finasteride, but for other reasons, too, I just sometimes want to end up with suicide. I’m tired of everything.
What should I do, guys?
I wrote to Philip Roberts and he told me to call Irving Goldstein.
I wrote a letter there 4 days ago but the answer was zero. I don’t speak English well. I thought I could communicate by mail but no.
I tried to fill in your form here. But I couldn’t answer a few questions about sex. I didn’t have sex at the time of the finasteride reception and I didn’t go through with it.
It’s been 5 years since I took the finasteride, but I never went back to the starting point.
I would like to take this opportunity to say hello and thank my parents for giving me such great genetics. Thank you, Mom Papa. I especially want to thank the merc company that kept its promises and kept my hair. Thanks fellas. You kept my hair.
Thank you to those who read my story. I respect you all very much.
I join you all. My name is Roman and I have post-finasteride syndrome.
A week ago, I had abdominal pains. in the stomach of the lower part.
It hurt me to go to the bathroom.
After that, my erectile dysfunction and libido seemed to fall even lower.
weird feelings by the belly button.
I also quit consuming minoxidine a week ago. was using for four months.